Home>People>Faculty

ZHANG Jiping
Distinguished Professor of Mathematics
jzhang@pku.edu.cn
Office :1499E

Education

Ph.D., Peking University, 1987.

M.S., Peking University, 1984.

B.S., Shandong University, 1981.

Research Interests

Algebra (including group theory and representation theory).  (MathSciNet)

Selected Publications

  • Bessenrodt, Christine; Tong-Viet, Hung P.; Jiping Zhang, Huppert's conjecture for alternating groups. J. Algebra 470 (2017), 353–378.
  • Lizhong Wang, Jiping Zhang Stable Green equivalences in bounded derived categories. J. Pure Appl. Algebra 220 (2016), no. 10, 3498–3513.
  • Jun Liao, Jiping Zhang Saturated fusion systems over 2-groups. Math. Z. 282 (2016), no. 3-4, 1137–1147.
  •  Jiping Zhang Special blocks of finite groups. Acta Math. Sin. (Engl. Ser.) 32 (2016), no. 1, 115–123.
  • Bessenrodt, Christine;  Jiping Zhang Character separation and principal covering. J. Algebra 327 (2011), 170–185.